Robitussin® Complete Daytime
Get through your day with this complete Liquid-Fast capsule formulation, that is specially formulated to relieve dry coughs, sore throat pain, stuffy nose, headaches, fever, and body aches due to a common cold.
DOSAGE & INGREDIENTS
Each Liquid-filled capsule contains the following active ingredients:
|Fever Reducer /
FD&C Red No. 40, FD&C yellow no. 6, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.
Adults and Children (12 years & over) Take 2 capsules every 4 hours
Do not take more than 12 capsules in 24 hours. Children under 12 years DO NOT USE
KEEP OUT OF REACH OF CHILDREN.
This package contains enough drug to seriously harm a child
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take
▪ more than the recommended dose in 24 hours
▪ with other drugs containing acetaminophen
▪ while drinking 3 or more alcoholic drinks every day (for symptoms see insert).
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
▪ skin reddening
• Do not use with any other drugs containing acetaminophen or other cold medication ▪ if you are allergic to acetaminophen ▪ monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug. If you are not sure whether a drug contains acetaminophen or MAOI, ask a doctor or pharmacist.
Ask a doctor or pharmacist before use if you ▪ have liver, kidney, heart or thyroid disease ▪ have diabetes, high blood pressure or glaucoma ▪ have difficulty with urination ▪ take the blood thinning drug warfarin or other medications ▪ are pregnant, nursing ▪ have difficulty breathing or other chronic lung conditions ▪ have a persistent cough such as occurs with smoking, asthma or emphysema ▪ have a cough with excessive phlegm (mucus). These could be signs of a serious condition. Stop use and talk to a doctor if ▪ symptoms last more than 5 days ▪ fever lasts more than 3 days ▪ sore throat pain persists for more than 2 days. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Read the complete package insert prior to use and follow all instructions.
NOT WHAT YOU WERE LOOKING FOR?